# SDR MWEA010636

- Difficulty date: April 24, 2001
- Submitted: April 24, 2001
- Operation: Air carrier
- Aircraft: N206ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47791
- Aircraft time: 39,842 hours, 30,222 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 39132392
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR OUTER PAN IS CRACKED UNDER FORWARD STOP FITTING AREA.  FABRICATED AND INSTALLED REPAIR DOUBLER.
